# SDR AWXA200401089

- Difficulty date: October 4, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 65,332 hours, 53,441 cycles
- Engine: Pwa JT8D15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Seized
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, FLT 0109, ON TAKEOFF, EN ROUTE WHEN APPROACHING V1 THE AIRCRAFT NOSE STARTED TO ROTATE ON ITS OWN, LOWERED NOSE AND REJECTED TAKEOFF AT 138 KTS.  MAINTENANCE PERFORMED HORIZONTAL STABILIZER TRIM TEST, ALL TRIM INDICATIONS AGREE WITH (B) DIMENSION THROUGH FULL RANGE OF TRAVEL, NO AERODYNAMIC REASON TO EXPLAIN EARLY ROTATION. NR 3 AND 4 BRAKES SEIZED AND FUSE PLUGS BLOWN ON BOTH TIRES DUE TO REJECTED TAKEOFF. REPLACED NR 3 AND 4 WHEEL/TIRE, AND BRAKE ASSEMBLIES IAW T/C R4M32013 AND R4M32014. AS A PRECAUTION, REPLACED NR 1 AND 2 WHEEL/TIRE, AND BRAKE ASSEMBLIES IAW T/C R4M32013 AND R4M32014.
